Maxigesic Cold & Flu Hot Drink 10 Pack

Maxigesic Cold & Flu Hot Drink combines the power of paracetamol and ibuprofen in a unique formulation to provide fast, effective double-action cold & flu relief.

Purchase Terms

This product is a Pharmacy Only Medicine and requires a review from our pharmacy before we can dispatch this product. Please complete the consultation form at checkout so that our pharmacist can determine if this product is appropriate for you. If you wish to speak to one of our pharmacists regarding this product, or the consultation process, send us a message at support@michaelschemist.com.au.



$10.28 AUD

or 4 interest-free installments of $2.57 AUD by

Add to wishlist
Add quantity

General Information

Ingredients

Warnings

Directions

Shipping Information

Maxigesic Cold & Flu Hot Drink provides temporary relief of headache pain, sinus pain, sore throat, aches and pains associated with colds & flu, and also helps reduce fever. It also provides temporary relief of pain associated with migraine headache, tension headache, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, and tennis elbow.

per sachet Paracetamol 500mg Ibuprofen (as lysine) 150mg

Do not give to children under 12 years of age. Keep to the recommended dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12-17 years) should not take it for longer than 48 hours at a time. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: - You are pregnant or trying to become pregnant - You have a stomach ulcer - You have impaired kidney or liver function - You have heart failure You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately. Unless a doctor has told you to, do not use: - If you have asthma - If you are aged 65 years or over - With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines that you are taking regularly. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.

Directions for use Adults and children over 12 years: 1-2 sachets every 6 hours, as required. Pour contents of 1 or 2 sachets into a mug and fill with hot, but not boiling, water. Stir until dissolved. Do not consume more than 8 sachets in 24 hours.

Australia:

Flat Rate: $11.95 for all orders Australia-wide.

Free Shipping on all orders over $99 and under 3kg in weight

Click & Collect (WA): Shop online and collect your order from our pharmacies in North Perth, Claremont & Wembley

All other orders proceed through the checkout for a shipping quote.

Transit Time: All orders are shipped via Australia Post’s Parcel Post service. Delivery typically takes up 5-7 days from lodgement with Australia Post.

International:

All international orders are shipped via Australia Post International Standard

Proceed through the checkout for a shipping quote.

Michael’s Chemist is not liable for any costs incurred due to customs or delivery taxes

Transit Time: 3-10 working days, excluding customs.


Please read our shipping policy for details.

Customer Reviews

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)